# SDR CA130510006

- Difficulty date: May 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,792 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Corroded
- Location: Cabin
- Part time: 5,926 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN INTERNAL GENERAL VISUAL INSPECTION OF THE PASSENGER DOOR FOR ZONAL TASK 823, THE AME FOUND ALL 4 OF THE AIRSTAIR LIGHT ASSEMBLIES WITH SIGNIFICANT CORROSION ON THE BACKSHELL.  WHEN REMOVED FOR A CLOSER INSPECTION, THE CORROSION FOUND HAD EXTENDED IN CERTAIN SPOTS RT THROUGH THE OUTER CASING REVEALING FURTHER DAMAGE TO THE INTERNAL CIRCUIT BOARD CONNECTIONS.  ALL 4 LED STAIR LIGHT ASSEMBLIES SN: 1642072, 1642077, 1642084 AND 1642097 WERE R & R.  THE LED AIR STAIR LIGHTS ARE MFG AND WERE INSTALLED ON THIS ACFT UNDER SUPPLEMENTAL TYPE CERTIFICATE APPROVAL, SA08-70, ISSUE 1 ON JULY 1ST, 2010 IAW TYPICAL AMM PROCEDURES FOR WIRING CONNECTIONS AND INSTALLATION IN THE PREVIOUSLY EXISTING LOCATION ON THE AIRSTAIR DOOR.  SINCE INSTALLATION THE ACFT HAS DONE 6097 CYC AND ACCUMULATED 5926 AFH.
